Alert archive / Oklahoma / Blizzard Warnings in 2006

Blizzard Warning 1, NWS Norman, OK

November 30, 200610 counties in Oklahoma

NWS Norman, OK issued this blizzard warning at Nov 30, 2006, 11:13 AM CST for 10 counties in Oklahoma. It was in force for 10 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 30, 2006, 11:13 AM CST (17:13 UTC)
Expired
Nov 30, 2006, 9:00 PM CST
In force
10 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Blaine County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK

The radar

The Vance AFB radar (KVNX), 57 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 12:30 PM CSTSNOW 3Blackwell, OK
Nov 30, 12:30 PM CSTSNOW 3.5Ponca City, OK
Nov 30, 12:30 PM CSTSNOW 5Enid, OK
Nov 30, 3:30 PM CSTSNOW 4Medford, OK
Nov 30, 3:30 PM CSTSNOW 4Newkirk, OK1-1.5 FOOT DRIFTS
Nov 30, 3:30 PM CSTSNOW 4.5Braman, OK
Nov 30, 3:30 PM CSTSNOW 7Blackwell, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 5.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2006-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2006-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
665 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KOUN 301713
WSWOUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1113 AM CST THU NOV 30 2006

...BLIZZARD CONDITIONS IN NORTH CENTRAL OKLAHOMA THIS AFTERNOON...

.AN INTENSE WINTER STORM WILL CONTINUE TO UNFOLD THROUGHOUT THE SOUTHERN
PLAINS TODAY AND INTO EARLY EVENING. HEAVY SNOW AND STRONG WINDS WILL
PRODUCE BLIZZARD CONDITIONS IN NORTH CENTRAL OKLAHOMA. SNOW WILL
ALSO INCREASE FROM WESTERN INTO CENTRAL OKLAHOMA...AND BLOWING
SNOW WILL LOWER VISIBILITY AT TIMES. ELSEWHERE IN SOUTHERN
OKLAHOMA AND NORTH TEXAS...LIGHTER AMOUNTS OF SNOW WILL CONTINUE 
TO ACCUMULATE ON TOP OF THE ICE WHICH FELL EARLIER.

OKZ006>008-011>013-017>020-010115-
/O.CAN.KOUN.WS.W.0002.000000T0000Z-061201T0300Z/
/O.NEW.KOUN.BZ.W.0001.061130T1713Z-061201T0300Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-
PAYNE-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER
1113 AM CST THU NOV 30 2006

...WINTER STORM WARNING IS CANCELLED...
...BLIZZARD WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE
WINTER STORM WARNING HAS BEEN CANCELLED.

STRONG WINDS WILL CONTINUE TO GUST OVER 40 MPH THIS AFTERNOON.
SEVERAL INCHES OF SNOW HAVE ALREADY FALLEN ACROSS NORTH CENTRAL
OKLAHOMA...AND MORE SNOW IS ON THE WAY. A BAND OF HEAVY SNOW WILL
CREATE ADDITIONAL ACCUMULATIONS OF 5 TO 7 INCHES THIS AFTERNOON
AND EVENING. FALLING AND BLOWING SNOW WILL FREQUENTLY LOWER
VISIBILITY UNDER A QUARTER MILE...MAKING TRAVEL NEARLY
IMPOSSIBLE...AND STRONGLY DISCOURAGED. SNOW DRIFTS WILL LOCALLY
REACH TWO FEET.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

OKZ004-005-009-010-014>016-021>048-050>052-TXZ083>090-010115-
/O.CON.KOUN.WS.W.0002.000000T0000Z-061201T0300Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...
SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...
COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...
MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
1113 AM CST THU NOV 30 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

MOST OF THE REGION HAS BECOME COLD ENOUGH FOR ALL PRECIPITATION TO
FALL AS SNOW THIS AFTERNOON AND EVENING. SOME PERIODS OF SLEET MAY
MIX WITH THE SNOW IN SOUTHEAST OKLAHOMA. OTHERWISE...EXPECT A
SWATH OF MODERATE SNOWFALL TO DEVELOP IN WESTERN OKLAHOMA AND MOVE
INTO CENTRAL OKLAHOMA. 3 TO 5 INCHES OF SNOW IS LIKELY WITH THIS
BAND OF SNOW. PRECIPITATION WILL BE MORE SHOWERY ALONG THE RED
RIVER AND INTO WESTERN NORTH TEXAS...WHERE 1 TO 3 INCHES OF
ADDITIONAL SNOW IS LIKELY. STRONG WINDS GUSTING OVER 30 MPH WILL
ALSO CREATE SOME BLOWING SNOW AND LOWER VISIBILITY BELOW ONE MILE
AT TIMES. THIS WILL MAKE TRAVEL VERY DIFFICULT.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

OUN
3 follow-up statements
000 
WWUS44 KOUN 010035
WSWOUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CST THU NOV 30 2006

...SNOW AND BLOWING SNOW WITH POOR VISIBILITIES THIS EVENING...

.AN INTENSE WINTER STORM CENTERED OVER SOUTH CENTRAL OKLAHOMA WILL
CONTINUE TO MOVE NORTHEAST INTO EASTERN OKLAHOMA TONIGHT. MODERATE
TO OCCASIONALLY HEAVY SNOW ALONG WITH BRISK NORTH WINDS WILL
RESULT IN POOR VISIBILITIES THIS EVENING ESPECIALLY ACROSS
PORTIONS OF CENTRAL AND NORTH CENTRAL OKLAHOMA. NEAR BLIZZARD
CONDITIONS WILL BE POSSIBLE OVER NORTH CENTRAL OKLAHOMA. 

OKZ004-005-009-010-033-036-TXZ083>090-010145-
/O.CAN.KOUN.WS.W.0002.000000T0000Z-061201T0300Z/
HARPER-WOODS-ELLIS-WOODWARD-HARMON-JACKSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
HOLLIS...ALTUS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
635 PM CST THU NOV 30 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WINTER
STORM WARNING. ONLY OCCASIONAL LIGHT SNOW OR FLURRIES ARE
EXPECTED DURING THE EVENING... HOWEVER... ROADS WILL CONTINUE TO
BE SLICK IN SOME AREAS.

$$

OKZ006>008-011>013-017>020-010300-
/O.CON.KOUN.BZ.W.0001.000000T0000Z-061201T0300Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-
PAYNE-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER
635 PM CST THU NOV 30 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING.

STRONG WINDS WILL CONTINUE TO 30 TO 35 MPH THIS EVENING. SEVERAL
INCHES OF SNOW HAVE ALREADY FALLEN ACROSS NORTH CENTRAL
OKLAHOMA... AND AN ADDITIONAL 2 TO 4 INCHES WILL BE POSSIBLE IN
SOME AREAS BEFORE THE SNOW TAPERS OFF LATE THIS EVENING. FALLING
AND BLOWING SNOW WILL FREQUENTLY LOWER VISIBILITY UNDER A QUARTER
MILE... MAKING TRAVEL NEARLY IMPOSSIBLE...AND STRONGLY
DISCOURAGED. SNOW DRIFTS WILL LOCALLY REACH TWO FEET OR MORE.
CONDITIONS ARE EXPECTED TO IMPROVE AROUND MIDNIGHT.

FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES
ARE LIKELY. THIS WILL LEAD TO NEAR WHITEOUT CONDITIONS...MAKING
TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A
WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR
VEHICLE.

$$

OKZ014>016-021>032-034-035-037>048-050>052-010300-
/O.CON.KOUN.WS.W.0002.000000T0000Z-061201T0300Z/
ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-
GREER-KIOWA-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-
COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...
PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...
MANGUM...HOBART...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...
TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT
635 PM CST THU NOV 30 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

SNOW WILL CONTINUE ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA
THIS EVENING... BEFORE DECREASING FROM THE WEST LATER TONIGHT. AN
ADDITIONAL 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE THIS EVENING
OVER MAINLY CENTRAL OKLAHOMA. BRISK WINDS GUSTING 20 TO 30 MPH...
ALONG WITH THE SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES BELOW
ONE MILE AT TIMES. THIS WILL MAKE TRAVEL VERY DIFFICULT.



$$
000 
WWUS44 KOUN 010141
WSWOUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CST THU NOV 30 2006

...SNOW AND BLOWING SNOW WITH POOR VISIBILITIES THIS EVENING...

.AN INTENSE WINTER STORM CENTERED OVER NORTHEAST OKLAHOMA WILL
CONTINUE TO MOVE EAST NORTHEAST INTO NORTHERN ARKANSAS BY LATE
TONIGHT. MODERATE SNOW ALONG WITH BRISK NORTH WINDS WILL RESULT IN
POOR VISIBILITIES THIS EVENING ESPECIALLY ACROSS PORTIONS OF
CENTRAL AND NORTH CENTRAL OKLAHOMA.

OKZ014>016-021-022-034-035-037-044-045-050>052-010245-
/O.CAN.KOUN.WS.W.0002.000000T0000Z-061201T0300Z/
ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-GREER-KIOWA-TILLMAN-
COTTON-JEFFERSON-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...ELK CITY...SAYRE...CORDELL...MANGUM...HOBART...
FREDERICK...WALTERS...WAURIKA...MARIETTA...MADILL...DURANT
741 PM CST THU NOV 30 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WINTER
STORM WARNING. ALTHOUGH NO ADDITIONAL SNOW ACCUMULATIONS ARE
EXPECTED TONIGHT... SOME ROADWAYS WILL REMAIN SLICK... ESPECIALLY
IN PORTIONS OF SOUTHWEST OKLAHOMA.

$$

OKZ006>008-011>013-017>020-010300-
/O.CON.KOUN.BZ.W.0001.000000T0000Z-061201T0300Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-
PAYNE-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER
741 PM CST THU NOV 30 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING.

STRONG WINDS WILL CONTINUE TO AVERAGE 25 TO 35 MPH THIS EVENING.
SEVERAL INCHES OF SNOW HAVE ALREADY FALLEN ACROSS NORTH CENTRAL
OKLAHOMA... AND AN ADDITIONAL 1 TO 3 INCHES WILL BE POSSIBLE IN
SOME AREAS BEFORE THE SNOW TAPERS OFF LATE THIS EVENING. FALLING
AND BLOWING SNOW WILL FREQUENTLY LOWER VISIBILITY UNDER A HALF
MILE... MAKING TRAVEL VERY DIFFICULT ...AND STRONGLY DISCOURAGED.
SNOW DRIFTS WILL LOCALLY REACH TWO TO THREE FEET OR MORE.
CONDITIONS ARE EXPECTED TO IMPROVE AROUND MIDNIGHT AS THE SNOW
TAPERS OFF AND WINDS SLOWLY DIMINISH.



$$

OKZ023>032-038>043-046>048-010300-
/O.CON.KOUN.WS.W.0002.000000T0000Z-061201T0300Z/
CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-COMANCHE-STEPHENS-GARVIN-MURRAY-
PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-
INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...COALGATE...ARDMORE...TISHOMINGO...
ATOKA
741 PM CST THU NOV 30 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

SNOW WILL CONTINUE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL OKLAHOMA
THIS EVENING... BEFORE DECREASING FROM THE WEST BY LATE THIS
EVENING. AN ADDITIONAL 1 INCH OR SO OF NEW SNOW WILL BE POSSIBLE
THIS EVENING OVER MAINLY CENTRAL OKLAHOMA. BRISK WINDS GUSTING 20
TO 30 MPH... ALONG WITH THE SNOW AND BLOWING SNOW... WILL REDUCE
VISIBILITIES BELOW ONE MILE AT TIMES. THIS WILL MAKE TRAVEL VERY
DIFFICULT. EVEN AS THE SNOW DECREASES... ROADWAYS WILL REMAIN
SLICK AND HAZARDOUS OVER CENTRAL OKLAHOMA.

$$
000 
WWUS44 KOUN 010300
WSWOUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CST THU NOV 30 2006

...SNOW GRADUALLY DIMINISHING FROM WEST TO EAST THROUGH LATE
EVENING... 

.AN INTENSE WINTER STORM CENTERED OVER FAR SOUTHEAST KANSAS WILL
CONTINUE TO MOVE EAST NORTHEAST INTO MISSOURI TONIGHT. MODERATE
SNOW ALONG WITH BRISK NORTH WINDS WILL RESULT IN POOR VISIBILITIES
THIS EVENING ACROSS ESPECIALLY ACROSS PORTIONS OF NORTH CENTRAL
OKLAHOMA.

OKZ008-013-020-010600-
/O.CAN.KOUN.BZ.W.0001.000000T0000Z-061201T0300Z/
/O.EXB.KOUN.WS.W.0002.000000T0000Z-061201T0600Z/
KAY-NOBLE-PAYNE-
INCLUDING THE CITIES OF...PONCA CITY...PERRY...STILLWATER
900 PM CST THU NOV 30 2006

...BLIZZARD WARNING IS CANCELLED...
...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE
BLIZZARD WARNING HAS BEEN CANCELLED. 

OVER A HALF A FOOT OF SNOW HAS ALREADY FALLEN ACROSS
NORTH CENTRAL OKLAHOMA...WHILE AN ADDITIONAL 2 TO 3 INCHES WILL BE
POSSIBLE BEFORE THE SNOW TAPERS OFF AROUND MIDNIGHT. MEANWHILE...
BRISK NORTHWEST WINDS GUSTING 25 TO 30 MPH WILL RESULT IN BLOWING
AND DRIFTING SNOW... AND VISIBILITIES FREQUENTLY FALLING TO ONE
HALF MILE OR LOWER. THE ICE AND SNOW COVERED ROADS ALONG WITH THE
REDUCED VISIBILITIES WILL MAKE TRAVEL DIFFICULT OVERNIGHT. 
CONDITIONS ARE EXPECTED TO IMPROVE AROUND MIDNIGHT AS THE SNOW
TAPERS OFF FROM THE WEST AND WINDS SLOWLY DIMINISH.



$$

OKZ007-012-017>019-010600-
/O.CAN.KOUN.BZ.W.0001.000000T0000Z-061201T0300Z/
/O.NEW.KOUN.WW.Y.0006.061201T0300Z-061201T0600Z/
GRANT-GARFIELD-BLAINE-KINGFISHER-LOGAN-
INCLUDING THE CITIES OF...MEDFORD...ENID...WATONGA...KINGFISHER...
GUTHRIE
900 PM CST THU NOV 30 2006

...BLIZZARD WARNING IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
THE BLIZZARD WARNING HAS BEEN CANCELLED. 

AN ADDITIONAL INCH OR SO OF SNOW WILL BE POSSIBLE THROUGH
MIDNIGHT... WHILE ROADWAYS REMAIN SNOW COVERED AND HAZARDOUS IN
MANY LOCATIONS. CONDITIONS ARE EXPECTED TO IMPROVE BY AROUND
MIDNIGHT AS THE SNOW TAPERS OFF FROM WEST TO EAST.


$$

OKZ006-011-010400-
/O.CAN.KOUN.BZ.W.0001.000000T0000Z-061201T0300Z/
ALFALFA-MAJOR-
INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW
900 PM CST THU NOV 30 2006

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE BLIZZARD
WARNING. MOST OF THE SNOW HAS ENDED IN THE AREA WHILE WINDS HAVE
ALSO DECREASED. HOWEVER... ROADS WILL REMAIN SLICK IN MOST
LOCATIONS OVERNIGHT. CONTINUE TO USE CAUTION IF YOU MUST TRAVEL.

$$

OKZ023>025-027>032-040>042-010600-
/O.CAN.KOUN.WS.W.0002.000000T0000Z-061201T0300Z/
/O.NEW.KOUN.WW.Y.0006.061201T0300Z-061201T0600Z/
CADDO-CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC-
INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...
SEMINOLE...HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA
900 PM CST THU NOV 30 2006

...WINTER STORM WARNING IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
THE WINTER STORM WARNING HAS BEEN CANCELLED. 

SNOW WILL CONTINUE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL
OKLAHOMA THIS EVENING... BEFORE DECREASING FROM THE WEST BY AROUND
MIDNIGHT. AN ADDITIONAL 1 INCH OR SO OF NEW SNOW WILL BE POSSIBLE
THROUGH LATE THIS EVENING OVER MAINLY CENTRAL OKLAHOMA. BRISK
WINDS GUSTING 20 TO 30 MPH... ALONG WITH THE SNOW AND BLOWING
SNOW... WILL REDUCE VISIBILITIES LOCALLY BELOW ONE MILE AT TIMES.
EVEN AS THE SNOW DECREASES LATE THIS EVENING... ROADWAYS WILL REMAIN
SLICK AND HAZARDOUS OVER CENTRAL OKLAHOMA.*
*
$$

OKZ038-039-043-046>048-010400-
/O.CAN.KOUN.WS.W.0002.000000T0000Z-061201T0300Z/
COMANCHE-STEPHENS-COAL-CARTER-JOHNSTON-ATOKA-
INCLUDING THE CITIES OF...LAWTON...DUNCAN...COALGATE...ARDMORE...
TISHOMINGO...ATOKA
900 PM CST THU NOV 30 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WINTER
STORM WARNING. ONLY LIGHT SNOW IS EXPECTED THE REMAINDER OF THE
EVENING WITH LITTLE OR NO ADDITIONAL ACCUMULATION.

$$

OKZ026-010600-
/O.EXT.KOUN.WS.W.0002.000000T0000Z-061201T0600Z/
LINCOLN-
INCLUDING THE CITY OF...CHANDLER
900 PM CST THU NOV 30 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

AN ADDITIONAL 2 TO 3 INCHES WILL BE POSSIBLE BEFORE THE SNOW
TAPERS OFF AROUND MIDNIGHT. MEANWHILE... BRISK NORTHWEST WINDS
GUSTING 25 TO 30 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW...
AND VISIBILITIES FREQUENTLY FALLING TO ONE HALF MILE OR LOWER. THE
ICE AND SNOW COVERED ROADS ALONG WITH THE REDUCED VISIBILITIES
WILL MAKE TRAVEL DIFFICULT OVERNIGHT. CONDITIONS ARE EXPECTED TO
IMPROVE AROUND MIDNIGHT AS THE SNOW TAPERS OFF FROM THE WEST AND
WINDS SLOWLY DIMINISH.


$$
CJS

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this blizzard warning went out at Nov 30, 5:21 AM CST, 5 hours 52 minutes earlier.

Area forecast discussion, Nov 30, 5:21 AM CST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
521 AM CST THU NOV 30 2006

.DISCUSSION...
MAJOR WINTER STORM UNFOLDING AT THIS TIME WITH STILL THE POTENTIAL
FOR SNOW AMOUNTS IN EXCESS OF 1 FOOT ACROSS PARTS OF WESTERN AND
NORTHERN OKLAHOMA. MODELS SEEM TO INITIALIZE WELL AT 00Z AND PERFORM
WELL THROUGH 06-09Z SO THE EMPHASIS WITH THIS PACKAGE WAS TO
CONTINUE WITH THE PREVAILING WINTER WEATHER MESSAGE...AND TO
INCORPORATE OBSERVATIONAL TRENDS AND DETAIL WHERE POSSIBLE. IN
SHORT...THE FORECAST IS MOSTLY INTACT BUT THERE A SLIGHT
NORTHWESTWARD SHIFT TO THE SNOW AXIS AND A TIGHTER GRADIENT RUNNING
PARALLEL TO INTERSTATE 44 WHERE ABOVE FREEZING AIR APPEARS TO BE
SLOWING THE CONVERSION OF MIXED PRECIPITATION TO SNOW.

THE UPPER LOW SHOULD SUPPORT PERIODS OF MODERATE/HEAVY SNOW ACROSS
THE NORTHWEST HALF OF THE FORECAST AREA AS THE DAY PROGRESSES. THE
NAM MAY BE OVERDOING SNOW TOTALS ACROSS NORTHERN OKLAHOMA WHERE THE
MODELS SUGGESTS AMOUNTS MAY REACH 15-20 INCHES AROUND PONCA
CITY...MEDFORD...CHEROKEE...ENID...AND PERRY. THESE TOTALS SEEM A
BIT HIGH BUT THEY ARE NOT UNREASONABLE GIVEN PROXIMITY OF THE UPPER
LOW AND AFFECT OF THE MID/UPPER LEVEL JET. THE GFS DEPICTS A SIMILAR
PATTERN BUT IS TWICE A LESS...ABOUT 10 INCHES TOTAL IN THESE
AREAS...WITH BOTH MODELS DEPICTING A QUICK REDUCTION IN TOTALS
SOUTHEAST OF THIS AREA WHERE MID/UPPER LEVEL DRYING ACCOMPANIES THE
JET AND SLEET PREVAILS THIS MORNING.

THE OKC METRO MAY BE WITHIN THIS TRANSITION ZONE WITH NORTHERN
SECTIONS RECEIVING 3 TO 6 INCHES AND SOUTHERN SECTIONS RECEIVING 1
TO 3 INCHES. ACROSS SOUTH CENTRAL/SOUTHEAST OKLAHOMA...CONSIDERED
REFINING THE WINTER STORM WARNING TO AN ICE STORM WARNING AS
SLEET/FREEZING RAIN SHOULD BE THE MAIN PRECIP TYPES UNTIL THIS
AFTERNOON. THESE AREAS WILL NOT BE IN A FAVORABLE POSITION RELATIVE
THE SPEED MAX COMING INTO THE AREA TO SUPPORT WIDESPREAD SNOW.
RATHER FREEZING DRIZZLE SEEMS MORE LIKELY. THE WINTER STORM WARNING
SHOULD STILL SUFFICE FOR THESE AREAS BUT WILL PLAY DOWN SNOW TOTALS.

ONCE SNOW ENDS TONIGHT...EXPECT BITTERLY COLD TEMPERATURES TO
ACCOMPANY THE SUBSEQUENT SNOWPACK FOR AT LEAST A COUPLE DAYS. HAVE
LOWERED TEMPERATURES QUITE A BIT THROUGH SUNDAY ACROSS NORTHERN
OKLAHOMA WHERE HEAVY SNOW IS MOST LIKELY AND ADDED AREAS OF FOG
FRIDAY NIGHT AS THE SURFACE HIGH SETTLES OVER THE AREA. LOWERED
TEMPS NEAR PONCA CITY TO THE SINGLE DIGITS BUT A FRESH SNOWPACK AND
LIGHT WINDS MAY SUPPORT DRAINAGE IN LOW LYING AREAS POSSIBLY
SUPPORTING BELOW ZERO VALUES LOCALLY.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  23  15  33  15 / 100  50  10  10
HOBART OK         28  14  35  15 / 100  20  10  10
WICHITA FALLS TX  29  18  40  24 /  90  20  10  10
GAGE OK           30   7  36  14 / 100   0  10  10
PONCA CITY OK     23  12  30   7 / 100  90  10  10
DURANT OK         31  21  40  24 /  90  30  10  10

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 9 PM CST THIS EVENING FOR OKZ004-
     OKZ005-OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-
     OKZ013-OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-
     OKZ021-OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-
     OKZ029-OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-
     OKZ037-OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-
     OKZ045-OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.

TX...WINTER STORM WARNING UNTIL 9 PM CST THIS EVENING FOR TXZ083-
     TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

JAMES
Hazardous weather outlook, Nov 30, 7:35 AM CST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
735 AM CST THU NOV 30 2006

OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
735 AM CST THU NOV 30 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE NOT ANTICIPATED THROUGH TONIGHT BUT A FEW
STRONG STORMS WITH SMALL HAIL ARE POSSIBLE THIS MORNING ACROSS NORTH
TEXAS AND SOUTHERN OKLAHOMA.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS OKLAHOMA TODAY
AND TONIGHT SPREADING WINTRY PRECIPITATION ACROSS THE ENTIRE AREA.
HIGH BASED INSTABILITY AND STRONG LIFT ASSOCIATED WITH APPROACH OF
THE LOW MAY ALLOW THUNDERSTORMS NEAR THE RED RIVER TO BE ACCOMPANIED
BY PEA TO DIME SIZE HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY DEC 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.

OTHER HAZARDOUS WEATHER...
SNOW... SLEET AND FREEZING RAIN IS EXPECTED TO IMPACT MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS THROUGH MUCH OF THE DAY. IN
ADDITION STRONG WINDS AND COLD TEMPERATURES WILL RESULT IN LOW WIND
CHILL READINGS. SEVERAL WINTER WEATHER PRODUCTS HAVE BEEN ISSUED
ADDRESSING THE DIFFERENT TYPES OF WINTRY PRECIPITATION. SEE THE
LATEST WINTER WEATHER HEADLINES FOR MORE DETAILED INFORMATION
CONCERNING THE CURRENT WINTER STORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
NONE.

OTHER HAZARDOUS WEATHER...
BITTERLY COLD TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND...WITH
THE COLDEST READINGS ACROSS NORTHERN OKLAHOMA...WHERE THE MOST SNOW
IS EXPECTED. TEMPERATURES TONIGHT WILL LIKELY FALL INTO THE SINGLE
DIGITS WITH SIMILAR VALUES EXPECTED SATURDAY NIGHT.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
NOON TODAY.

JAMES

In the hours before

Local storm report, Nov 30, 9:16 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
916 AM CST THU NOV 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             CENTRAHOMA              34.61N 96.34W
11/30/2006  M3.0 INCH        COAL               OK   CO-OP OBSERVER

0700 AM     SNOW             ELK CITY                35.40N 99.41W
11/30/2006  M3.0 INCH        BECKHAM            OK   CO-OP OBSERVER

0700 AM     SNOW             SAYRE                   35.30N 99.63W
11/30/2006  M2.0 INCH        BECKHAM            OK   CO-OP OBSERVER

0700 AM     SNOW             LAVERNE                 36.71N 99.90W
11/30/2006  M2.0 INCH        HARPER             OK   AMATEUR RADIO

&&

TY/JLP
Special weather statement, Nov 30, 9:20 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
920 AM CST THU NOV 30 2006

OKZ030>032-041>043-047-051-301645-
POTTAWATOMIE OK-SEMINOLE OK-HUGHES OK-PONTOTOC OK-COAL OK-MURRAY OK-
JOHNSTON OK-MARSHALL OK-
920 AM CST THU NOV 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL...HUGHES...JOHNSTON...
MARSHALL...MURRAY...PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES.

THE LEADING EDGE OF A LINE OF THUNDERSTORMS...PRIMARILY PRODUCING
SLEET...WAS LOCATED FROM NEAR SEMINOLE...TO JUST WEST OF ADA...TO
NEAR LAKE TEXOMA AT 920 AM CST...MOVING NORTHEAST AT 45 MPH. AS THIS
AREA OF INTENSE SLEET MOVES EASTWARD THROUGH SEMINOLE...ADA...
TISHOMINGO...AND MADILL...VISIBILITIES WILL BE LOWERED TO ONE-HALF
MILE OR LESS AND RAPID ACCUMULATIONS OF SLEET WILL BE LIKELY ON
BRIDGES AND OVERPASSES.

PEOPLE IN COAL...HUGHES...JOHNSTON...MARSHALL...MURRAY...PONTOTOC...
POTTAWATOMIE AND SEMINOLE COUNTIES...INCLUDING THE CITY OF
ADA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. TRAVEL IS
DISCOURAGED TODAY.
Local storm report, Nov 30, 9:47 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
947 AM CST THU NOV 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     SNOW             2 E MOORELAND           36.44N 99.17W
11/30/2006  E3.0 INCH        WOODWARD           OK   CO-OP OBSERVER

            REPORTED ON HW 412

&&

TY/JLP
Special weather statement, Nov 30, 9:50 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
950 AM CST THU NOV 30 2006

OKZ031-032-042-043-047-301615-
SEMINOLE OK-HUGHES OK-PONTOTOC OK-COAL OK-JOHNSTON OK-
950 AM CST THU NOV 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL...HUGHES...JOHNSTON...
PONTOTOC AND SEMINOLE COUNTIES.

THE LEADING EDGE OF A LINE OF THUNDERSTORMS...PRODUCING SLEET...WAS
LOCATED FROM JUST NORTH OF STROUD...SOUTHWARD THROUGH SEMINOLE...TO
ADA AND JUST NORTH OF MADILL AT 949 AM CST...MOVING NORTHEAST AT 60
MPH. AS THIS AREA OF INTENSE SLEET MOVES NORTHEAST THROUGH THE
PRAGUE...SEMINOLE...HOLDENVILLE...ADA...AND TISHOMINGO AREAS...
VISIBILITIES WILL BE LOWERED TO ONE-HALF MILE OR LESS AND RAPID
ACCUMULATIONS OF SLEET WILL BE LIKELY ON BRIDGES AND OVERPASSES.

PEOPLE IN COAL...HUGHES...JOHNSTON...PONTOTOC AND SEMINOLE COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. TRAVEL IS DISCOURAGED
TODAY.
Special weather statement, Nov 30, 10:20 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1020 AM CST THU NOV 30 2006

OKZ031-032-042-043-047-048-301645-
SEMINOLE OK-HUGHES OK-PONTOTOC OK-COAL OK-ATOKA OK-JOHNSTON OK-
1020 AM CST THU NOV 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...COAL...HUGHES...
JOHNSTON...PONTOTOC AND SEMINOLE COUNTIES.

THE LEADING EDGE OF A LINE OF THUNDERSTORMS...PRODUCING SLEET...WAS
LOCATED FROM CROMWELL TO TISHOMINGO AT 1020 AM CST...MOVING
NORTHEAST AT 55 MPH. AS THIS AREA OF INTENSE SLEET MOVES NORTHEAST
THROUGH THE SEMINOLE...WETUMKA...HOLDENVILLE...ADA...AND COALGATE
AREAS...VISIBILITIES WILL BE LOWERED TO ONE-HALF MILE OR LESS AND
RAPID ACCUMULATIONS OF SLEET WILL BE LIKELY ON BRIDGES AND
OVERPASSES.

PEOPLE IN ATOKA...COAL...HUGHES...JOHNSTON...PONTOTOC AND SEMINOLE
COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. TRAVEL IS
DISCOURAGED TODAY.
Special weather statement, Nov 30, 10:41 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1041 AM CST THU NOV 30 2006

OKZ032-042-043-047-301715-
HUGHES OK-PONTOTOC OK-COAL OK-JOHNSTON OK-
1041 AM CST THU NOV 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL...HUGHES...JOHNSTON AND
PONTOTOC COUNTIES.

A BROKEN LINE OF THUNDERSTORMS...WHICH WERE PRODUCING HEAVY SLEET...
WAS LOCATED FROM AROUND YEAGER TO PONTOTOC AT 1041 AM CST...MOVING
NORTHEAST AT 55 MPH. AS THIS AREA OF HEAVY SLEET MOVES NORTHEAST
THROUGH THE WETUMKA...HOLDENVILLE...ADA...AND STONEWALL AREAS...
VISIBILITIES WILL BE LOWERED TO ONE-HALF MILE AND RAPID
ACCUMULATIONS OF SLEET WILL BE LIKELY ON BRIDGES AND OVERPASSES.

PEOPLE IN COAL...HUGHES...JOHNSTON AND PONTOTOC COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. TRAVEL IS DISCOURAGED TODAY.

Nearby

Blizzard Warnings in Oklahoma, 2006Every blizzard warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.